It is currently Tue Aug 22, 2017 8:39 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Mar 13, 2013 4:38 am 
Offline
New Poster
New Poster

Joined: Wed Mar 13, 2013 4:24 am
Posts: 3
I went into rehab almost exactly 40 days ago. I had been drinking a fifth of alcohol per day for about two years, was taking 4mg of clonazepam for a year, and I had been taking suboxone for two years.
I started at 24 for my first year. Lowered to 8 where I stayed until a detox in rehab. I had a terrible fentanyl habit before going on the suboxone, and this kick seems worse (maybe because the duration of this detox is lasting so long and draining physically/mentally)

I was tapered from 8mg to 0 in seven days.
Day 1-3 they Kept me on 8
Day 4 they made the first drop straight to 4mg 50%
By the last day they dropped me from 2mg to 0

I kicked the hardest after this. Muscle aches, bone pain, vomiting diarrhea constant headaches, pins and needles chills nightsweats mild hallucinations and god awful insomnia.
I would feel like I had turned the corner and the next minute kicking again. Psychologically, panic attacks so bad I'd piss myself. Severe depression and suicidialityTime stood still.

While many symptoms are getting much better, I'm still having most. Strange nerve pain, numbness around parts of my body particularly from the knees down and parts of my face. has anyone experienced any of this?

I understand the alcohol and benzodiazepines may be causing some of
These residual symptoms but I don't believe that much... Most of this started when I jumped to 0mg of suboxone from a low dose.

Does the duration of time I was on suboxone make it more difficult going through the withdrawal process? Has anyone developed neurological, nerve, or any other problems I've been having? I had a physical and bloodwork and I check out fine.

Am I experiencing paws or could this possibly still be acute?
I got a small script for dilaudid today and wondering if I take it to feel better if I will just be delaying the inevitable. Thanks for reading


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 13, 2013 4:53 am 
Offline
New Poster
New Poster

Joined: Wed Mar 13, 2013 4:24 am
Posts: 3
Also, difficult with coordination.. Unsteady on my feet, not pain or aches,
But difficulty moving my fingers even as I try to write
This. No pain or anything In them, but difficulty moving them. Almost like I'm retraining my
Body how to move them. Resistance. Hard to describe

Cheers


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 15, 2013 1:36 pm 
Offline
Average Poster
Average Poster

Joined: Fri Oct 26, 2012 12:37 pm
Posts: 8
Thats funny that you got dilaudid (well, no, not really but you know) because so did I on day 24ish of my detox. Big mistake. DON'T TAKE IT! I got about 8mg IV and some morphine over the course of 24 hours. And holy shit when that wore off and I went back into withdrawal....it was awful. It felt like relighting the fire that had slowly been simmering out. I don't know if it was just mental, but it really screwed me up.

I don't know how you can even have that in your possession and not take it. Shit, if I had it, I wouldn't be asking anyone if I should take it, I'd just down that whole bottle :lol:

I definitely think some of your symptoms are due to alcohol and benzos. Those have huge effects on your nervous system and motor control. However, it certainly could be anxiety alone causing the numbness. Also, the post acute withdrawal of opiates can cause the coordination problems. It's probably a mix of all of the above. If you've been checked out and everythings fine, then it probably is a result of detox and will pass eventually.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Mar 15, 2013 1:46 pm 
Offline
New Poster
New Poster

Joined: Wed Mar 13, 2013 4:24 am
Posts: 3
Chelsea wrote:
Thats funny that you got dilaudid (well, no, not really but you know) because so did I on day 24ish of my detox. Big mistake. DON'T TAKE IT! I got about 8mg IV and some morphine over the course of 24 hours. And holy shit when that wore off and I went back into withdrawal....it was awful. It felt like relighting the fire that had slowly been simmering out. I don't know if it was just mental, but it really screwed me up.

I don't know how you can even have that in your possession and not take it. Shit, if I had it, I wouldn't be asking anyone if I should take it, I'd just down that whole bottle :lol:

I definitely think some of your symptoms are due to alcohol and benzos. Those have huge effects on your nervous system and motor control. However, it certainly could be anxiety alone causing the numbness. Also, the post acute withdrawal of opiates can cause the coordination problems. It's probably a mix of all of the above. If you've been checked out and everythings fine, then it probably is a result of detox and will pass eventually.


Man you're right on that. The dillys didn't last. First I took a suboxone, 8/2 film and got a small
Buzz but felt relief of the symptoms for the most part. Ok, great I thought now I know its not an underlying medical issue.

Waited a day after that the withdrawals started coming back strongly. "Fuck it"
Iv and chewed all 30 dilaudid tablets in a day and a half. Then the withdrawals, much worse. And now, no supply left, I days past that and the worst is over. I simply underestimated the kick and longevity of it. Today I'm doing well. Going to the gym. ABLE to, better way to put it. Thanks

Ryan


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group